MAUDE Adverse Event Report: MPRI LEAD END CAP KIT; PACEMAKER LEAD ADAPTOR

MPRI LEAD END CAP KIT; PACEMAKER LEAD ADAPTOR
Model Number 5867-3M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-52 lead, implanted: (b)(6) 2021; 5071-53 lead, implanted: (b)(4) 2022.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented to hospital with possible incision issues one month after the implantable cardioverter de fibrillator (icd) system was implanted.Upon testing and x-ray, the right ventricular (rv) lead had dislodged into the atrium and the epicardial lead incision was ¿oozing¿.During rv lead reposition, when the physician opened the device pocket, it appeared to be infected.The physician decided to remove the icd system.No further patient complications have been reported as a result of this event.

Brand Name
LEAD END CAP KIT
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13969167
Report Number2649622-2022-06093
Device Sequence Number4176563
Product Code DTD
UDI-Device Identifier00613994500298
UDI-Public00613994500298
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K911048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/17/2025
Device Model Number5867-3M
Device Catalogue Number5867-3M
Device Lot NumberVA2F1X3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date03/31/2022
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6725 ADAPTOR, 6935M62 LEAD, DTMA1D4 ICD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale
Patient Weight127 KG